Robust performance of a class of control systems
Control and Cybernetics, Tome 33 (2004) no. 1, pp. 71-83
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_1_a4,
author = {Wang, Long},
title = {Robust performance of a class of control systems},
journal = {Control and Cybernetics},
pages = {71--83},
year = {2004},
volume = {33},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_1_a4/}
}
Wang, Long. Robust performance of a class of control systems. Control and Cybernetics, Tome 33 (2004) no. 1, pp. 71-83. http://geodesic.mathdoc.fr/item/CC_2004_33_1_a4/